# SDR MASA2012120552329

- Difficulty date: December 5, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 21,523 hours, 17,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A EMERGENCY FLASHLIGHT INOP.  REPLACED FLASHLIGHT.
